alex asked in HealthWomen's Health · 2 months ago

Is this a normal side effect of emergency contraceptive pills? ?

I’m going to get a little personal and detailed about this so here’s the warning. I’m on the depo shot for birth control and have been for over a year now so my period is irregular and sometimes it makes me bleed/spot for a month. About two weeks ago I finally stopped bleeding but a week ago I had to take an emergency contraceptive pill (this is the first time I’ve ever taken one). The next day i got what I believe is a yeast infection. I took some medicine for it but now the outside area of my vagina just hurts and gets itchy every now and then so I took some more medicine for it (my doctor said to every three days as needed). Today it got really red and I’m not sure why. And two days ago I started bleeding and it’s a really heavy flow which usually my period isn’t this heavy especially for three days in row now. Are these normal side effects of taking a contraceptive pill? I know I need to go to the doctor but I want to make sure I’m not over thinking about something that could be completely normal reaction to this pill. 

1 Answer

Relevance
  • 2 months ago

    Read the leaflet for the typical side effects.

    See your GP. Ask him to explain why you don't need to take the morning after pill when you already have reliable contraception. Ask about treating thrush.

    • Login to reply the answers
Still have questions? Get your answers by asking now.